# SDR FDEA201411183740

- Difficulty date: November 18, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 34,007 hours, 16,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5381079420100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE AT FRAME 40 PICKUP ANGLE INSTALLATION HOLE NR 36 NDT INSPECTION FOUND CRACK.  REAMED THE HOLE TO REMOVE THE CRACK AND COMPLIED WITH FEDEX EA:6-5310-T0313679 A PT1. TITLE:FUSELAGE-FRAME-AD 2000-07-22-DEVIATIONS TO MODIFICATION OF THE FWD PICK   UP ANGLE AT FRAME 40 (EO-6-5310-7-5001 PT2).
